Sull'integrazione delle formule di Serret-Frenet.
Bollettino dell'Unione Matematica Italiana (1958)
- Volume: 13, Issue: 1, page 112-115
- ISSN: 0392-4041
Access Full Article
topHow to cite
topGinatempo, Nicola. "Sull'integrazione delle formule di Serret-Frenet.." Bollettino dell'Unione Matematica Italiana 13.1 (1958): 112-115. <http://eudml.org/doc/195317>.
@article{Ginatempo1958,
author = {Ginatempo, Nicola},
journal = {Bollettino dell'Unione Matematica Italiana},
keywords = {differential geometry Euclidean spaces},
language = {ita},
month = {3},
number = {1},
pages = {112-115},
publisher = {Zanichelli},
title = {Sull'integrazione delle formule di Serret-Frenet.},
url = {http://eudml.org/doc/195317},
volume = {13},
year = {1958},
}
TY - JOUR
AU - Ginatempo, Nicola
TI - Sull'integrazione delle formule di Serret-Frenet.
JO - Bollettino dell'Unione Matematica Italiana
DA - 1958/3//
PB - Zanichelli
VL - 13
IS - 1
SP - 112
EP - 115
LA - ita
KW - differential geometry Euclidean spaces
UR - http://eudml.org/doc/195317
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.